# SDR CA051129009

- Difficulty date: November 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Towershaft
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE ENGINE FLAMED OUT DURING CLIMB.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED.  SUBSEQUENT INVESTIGATION REVEALED A FRACTURED TOWERSHAFT.  P&WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
